Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 10, Pages 1475–1481 (Mi zvmmf3559)  

This article is cited in 3 scientific papers (total in 3 papers)

Stability of solutions in problems of Boolean linear programming

V. K. Leont'ev, K. Kh. Mamutov

Moscow

Full text: PDF file (703 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 126–130

Bibliographic databases:

UDC: 519.854
MSC: Primary 90C09; Secondary 90C05
Received: 04.01.1988

Citation: V. K. Leont'ev, K. Kh. Mamutov, “Stability of solutions in problems of Boolean linear programming”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988), 1475–1481; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 126–130

Citation in format AMSBIB
\Bibitem{LeoMam88}
\by V.~K.~Leont'ev, K.~Kh.~Mamutov
\paper Stability of solutions in problems of Boolean linear programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 10
\pages 1475--1481
\mathnet{http://mi.mathnet.ru/zvmmf3559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=973201}
\zmath{https://zbmath.org/?q=an:0695.90062}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 126--130
\crossref{https://doi.org/10.1016/0041-5553(88)90020-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3559
  • http://mi.mathnet.ru/eng/zvmmf/v28/i10/p1475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, V. N. Krichko, D. P. Podkopaev, “On the stability radius of a vector problem of linear Boolean programming”, Discrete Math. Appl., 10:1 (2000), 103–108  mathnet  crossref  mathscinet  zmath
    2. V. A. Emelichev, V. N. Krichko, “Stability radius of an efficient solution to a vector quadratic problem of Boolean programming”, Comput. Math. Math. Phys., 41:2 (2001), 322–326  mathnet  mathscinet  zmath
    3. Seck B. Caia C.G. Dallagi A. Forbes J.F. Goebel R.G. Anthieren G. Kresta J.V., “Stability Analysis and Regularization of Uncertain Linear Multi-Objective Integer Optimization Problems”, Eng. Optimiz., 44:11 (2012), 1279–1302  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:193
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021